# SDR UIEA2018112632684

- Difficulty date: November 23, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,565 hours, 14,968 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 0151
- Condition: Malfunctioned
- Location: Rt Engine Prv
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE PRV STATUS MSG.  REMOVED AND REPLACED RH ENGINE PRV CONTROLLER IAW AMM 36-11-19  )
